MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533103
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the t2 alpha gt targeter cause the lag screw reamer to miss the jig and nail.It cause the reamer to kick anterior and miss the nail.We had to re-drill and push the jig anterior to make the drill go posterior to get the lag screw drill through the sleeves and into the nail this failure in the jig caused the surgeon to create an extra hole in the patient femur as the reamer and screw missed completely anterior to nail".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device was found to be functional and conforming to specifications.The device inspection revealed the following: the returned target device shows normal signs of usage with no apparent deformation or damage visible anywhere but just a few scratches & slight worn off surface.The device appeared to be in good condition.A pre-surgical functional test was performed with the returned target device and other sample instruments like sleeves, guide wire, drill & nail.Upon inspection, it was found that the functionality of the target device was given.The drill and guide wire could pass through all the possible targeting options without any issue; hence the alleged issue could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation, the exact cause of the alleged issue, why it occurred could not be confirmed or reproduced.The device was found functional, hence the issue is deemed to be user related.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22650341
Report Number0008031020-2025-01311
Device Sequence Number15669190
Product Code HSB
UDI-Device Identifier07613327338652
UDI-Public(01)07613327338652(10)K18CCB6
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
KP493663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberKP493663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale